Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1436–1450 (Mi zvmmf6044)  

This article is cited in 1 scientific paper (total in 1 paper)

Mixed extensions of games with ordered outcomes

V. V. Rozen

Saratov

Full text: PDF file (1437 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 52–67

Bibliographic databases:

UDC: 518.90
MSC: 91A10
Received: 24.02.1975

Citation: V. V. Rozen, “Mixed extensions of games with ordered outcomes”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1436–1450; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 52–67

Citation in format AMSBIB
\Bibitem{Roz76}
\by V.~V.~Rozen
\paper Mixed extensions of games with ordered outcomes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1436--1450
\mathnet{http://mi.mathnet.ru/zvmmf6044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0479437}
\zmath{https://zbmath.org/?q=an:0392.90092}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 52--67
\crossref{https://doi.org/10.1016/0041-5553(76)90041-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6044
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1436

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Rozen, “Prodolzhenie uporyadochennosti na mnozhestvo veroyatnostnykh mer”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 5:1-2 (2005), 61–70  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:108
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021